# SDR A6WA2020032647244

- Difficulty date: March 14, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,632 hours, 36,157 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R12057
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR TO R/H L/E BETWEEN WS 226 TO WS 242 THAT MEASURES 2.0"L X 2.5" W X .037"D.   "AIRCRAFT REMOVED FROM SERVICE"  DENT AT WS 242 REFORMED TO ORIGINAL CONTOUR AND HFEC WITH NO CRACK INDICATIONS. REF ASAP EA# AWAC-CRJ257-01476 REV IR DTD 03/14/20.
